# SDR 29GA2014070900001

- Difficulty date: July 9, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 300,090 hours, 33,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 1412
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  CIRCUIT BREAKER L8 TRIPPED AND AFTER ENGINE SHUTDOWN EMERGENCY LIGHTS CAME ON.  REPLACED EMERGENCY POWER SUPPLY 21LN, OPS CHECKED GOOD.
